# SDR 2008UALA00711

- Difficulty date: February 7, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 25,978 hours, 3,427 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 21FA319
- Condition: Clogged
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIP COOLING EQUIPMENT COOLING FUNCTION IS INOPERATIVE (LOW FLOW), OR COOLING SUPPLY AIR TEMPERATURE IS EXCESSIVE ON THE GROUND, OR BOTH EQUIPMENT COOLING OVERRIDE VALVE ACTUATORS (NR 1 AND NR 2) HAVE FAILED BITE TEST OR HAVE FAILED TO REACH COMMANDED POSITION.  INLET FILTER. REPLACED EQUIPMENT COOLING INLET FILTER. REF MM21-27-02, ACP GND PASSED. ACFT OK FOR SERVICE.
